On extension of a given finitely additive field-valued, non negative measure, on a finitely additive Boolean tribe, to another tribe more ample
Rendiconti del Seminario Matematico della Università di Padova, Tome 26 (1956), pp. 232-327.
@article{RSMUP_1956__26__232_0,
     author = {Nikodym, Otton Martin},
     title = {On extension of a given finitely additive field-valued, non negative measure, on a finitely additive {Boolean} tribe, to another tribe more ample},
     journal = {Rendiconti del Seminario Matematico della Universit\`a di Padova},
     pages = {232--327},
     publisher = {Seminario Matematico of the University of Padua},
     volume = {26},
     year = {1956},
     zbl = {0072.04303},
     mrnumber = {89889},
     language = {en},
     url = {http://archive.numdam.org/item/RSMUP_1956__26__232_0/}
}
TY  - JOUR
AU  - Nikodym, Otton Martin
TI  - On extension of a given finitely additive field-valued, non negative measure, on a finitely additive Boolean tribe, to another tribe more ample
JO  - Rendiconti del Seminario Matematico della Università di Padova
PY  - 1956
DA  - 1956///
SP  - 232
EP  - 327
VL  - 26
PB  - Seminario Matematico of the University of Padua
UR  - http://archive.numdam.org/item/RSMUP_1956__26__232_0/
UR  - https://zbmath.org/?q=an%3A0072.04303
UR  - https://www.ams.org/mathscinet-getitem?mr=89889
LA  - en
ID  - RSMUP_1956__26__232_0
ER  - 
Nikodým, Otton Martin. On extension of a given finitely additive field-valued, non negative measure, on a finitely additive Boolean tribe, to another tribe more ample. Rendiconti del Seminario Matematico della Università di Padova, Tome 26 (1956), pp. 232-327. http://archive.numdam.org/item/RSMUP_1956__26__232_0/

(1) S. Banach, Operacje linjouce. Warszawa 1931.

(2) Otton Martin Nikodým, Sur l'extension d'une mesure non Archimédienne simplement additive sur une tribu de Boole simplement additive, à une autre tribu plus étendue: I. Les «bouts» dans une chaîne. Comptes rendus des Séances de l'Académie des Sciences. (Paris), t. 241, (1955), p. 1439-1440. | MR 73670 | Zbl 0065.26404

II « Agrégats » et leur norm. C. R. (Paris), t. 241, (1955), p. 1544-1545.

III. Extension de mesure. C. R. (Paris), t. 241, (1955), p. 1695-1696. | MR 74487

IV. Extension dans les cas general. C. R. (Paris), t. 242, (1956), pag. 864-866. | MR 75276

(3) Otton Martin Nikodým, Sur les êtres fonctionoïdes. I. Une généralisation de la notion de fonctions. C. R. (Paris), t. 226, (1948), p. 375-377. | MR 23328 | Zbl 0029.22002

II Procédé de complétion asymptotique. C. R. (Paris), t. 226, (1948), p. 458-460. | MR 23329

III. Échelle spectrale et intégration des êtres fonctionoïdes. C. R. (Paris), t. 226, (1948), p. 541-543. | MR 23330 | Zbl 0029.22004

(4) E. Abtin and O. Schreier, Algebraische Konstruction reeller Körper. Abhandlungen aus dem mathematischen Seminar der Hamburgischen Universität. V Bd. (1926), p. 85-99. | JFM 52.0120.05

(5) E. Steinitz, Algebraische Theorie der Körper. Journal fiir die reine und angewandte Mathematik, (1910), Bd. 137, p. 167-309. | JFM 41.0445.03

(6) B.L. Van Der Waerden, Moderne Algebra. Reprinted by Frederick Unger Publishing Co. New York, (1943). | JFM 56.0138.01

(7) B. Russell and N. Whitehead, Principia Mathematicae. Vol. I. Cambridge, (England), (1910). | JFM 41.0083.02

(8) Otton Martin Nikodým and Stanislawa Nikodým, Sur l'extension des corps algébriques abstraits par un procédé généralisé de Cantor. Rendiconti dell'Accademia Nazionale dei Lincei (Classe di Scienze fisiche, matematiche e naturali). Serie 8, vol. 17, (1954), p. 334-339. | MR 72123 | Zbl 0065.02304

(9) H. Hahn, Uber die Nichtarchimedischen Grössensysteme. Sitzber. d. Math. Naturwiss. Kl. d. Kais. Akad. d. Wissenschaften. Wien, Vol. 116. Abt. IIa, (1907), p. 601-655. | JFM 38.0501.01

(10) Otton Martin Nikodým, Critical remarks on some basic notions in Boolean lattices I. Academia Brasileira de Ciencias, Vol. 24, (1952), p. 113-136. | MR 49158 | Zbl 0047.26303

(11) Otton Martin Nikodým, Remarks on the Lebesgue's measure extension device for finitely additive Boolean lattices. Proceeding of the National Academy of Sciences, Vol. 37, (1951), p. 533-537. | MR 43863 | Zbl 0044.27701

(12) G. Birkhoff, Lattice Theory. 2d edition, (1948), New York. [Amer. Math. Soc. Coll. Publ., Vol. 25]. | MR 29876 | Zbl 0033.10103

(13) H.M. Mac Neille, Pertially ordered sets. Trans. Amer. Math. Soc.. Vol. 42, (1937), p. 416-460. | JFM 63.0833.04

(14) A. Gleyzal, Transfinite numbers. Proceed. Nat. Acad. Sc. U.S.A., Vol. 23, (1937), p. 281-287. | JFM 63.0095.02

(15) C. Carathéodory, Entwurf für eine Algebraisierung des Integralbegriffs. Münch. Sitzungsber., (1938), p. 27-68. | JFM 64.0189.02

(16) René De Possel, Sur la dérivation abstraite des fonctions d'ensemble. Journ. de Math., t. 101, (1936), p. 391-409. | Zbl 0015.20505

(17) M.H. Stone, The theory of representation for Boolean algebras. Trans. Amer. Math. Soc., 40, (1936), p. 37-111. | MR 1501865 | Zbl 0014.34002

(18) J.N. Tukey, Convergence and unifomity in topology. Annals of Mathematics Studies N. 2, Princeton (1940). | JFM 66.0961.01 | MR 2515